# SDR 02FDEA00296

- Difficulty date: April 25, 2002
- Submitted: May 3, 2002
- Operation: Air carrier
- Aircraft: N315
- Make and model: Doug DC-10-30
- Aircraft serial: 48318
- Aircraft time: 36,516 hours, 10,823 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 630500007
- Part serial: 1171478
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC INSPECTION FOUND FWD LWR CARGO DOOR ACTUATOR OUTPUT SHAFT SPLINES HAS CRACK INDICATION.  REMOVED AND REPLACED ACTUATOR PER MM 52-31-01.
